## 16th Japan-China Symposium on Science and Technology of Iron and Steelmaking

Toward the strongest countries for iron and steelmaking technology 10-11 June 2024 at Seagaia Convention Center, Miyazaki, Japan

## **Program**

Tentative Schedule

9 June 2024

17:00-20:00 **Registration** 18:00-20:00 **Welcome party** 

10 June 2024

9:00 Registration

10:00 **Opening remarks** 

Kunihiko Nakashima, Kyushu University, Japan Jian Yang, Shanghai University, China

Chairperson Tetsuya Nagasaka, Tohoku University

Chairperson Zhiling Tian, The Chinese Society for Metals

10:10 Fundamental research on molten slags and fluxes since 1980's from the viewpoint of one ferrous metallurgist [keynote]

Kazuki Morita, The University of Tokyo, Japan

10:40 The green transformation in the Chinese ironmaking industry [keynote]

Jianliang ZHANG, University of Science and Technology Beijing, China

11:10 Carbon neutrality initiatives in Japanese steel industry [Keynote]

Kenichi Higuchi, Nippon Steel Corporation, Japan

Business digitization to ditigal business, build a data-driven smart factory--practice and prospect of digital transformation of steel enterprise [Keynote]

Can XU, CISDI Information Technology (Chongqing) Co., Ltd., China

12:10-13:30 **Lunch** 

Chairperson Hiroyuki Matsuura, The University of Tokyo

Chairperson Jianliang Zhang, University of Science and Technology Beijing

13:30 HyCROF's carbon reduction concept and technological progress

Haifa XU, Baosteel Central Research Institute, China

13:50 Multi-mode microwave furnace study on rapid dephosphorization of high-phosphate iron ore with magnetite addition

Ko-ichiro Ohno, Kyushu University, Japan

14:10 Development of clean technology in hot rolling sludge and its Application

Guangyu MA, Angang Steel Co., Ltd, China

14:30 Effective recycle of steel slag through valorization of iron and phosphorus

Xu GAO, Central South University, China

14:50 Metallurgical process engineering research and development in China

Anjun XU, University of Science and Technology Beijing, China

#### 15:10-15:30 **Coffee break**

Chairperson Kazuki Morita, The University of Tokyo

Chairperson Jian Yang, Shanghai University

15:30 Thermodynamics and kinetics of dephosphorization in double slag steelmaking process with low CO<sub>2</sub> emission

Jian YANG, Shanghai University, China

15:50 Utilization of external force for liquid metal treatment

IWAI Kazuhiko, Hokkaido University, Japan

16:10 Electrical conductivity measurement of molten slags by van der Pauw-Ohta method

Noritaka SAITO, Kyushu University, Japan

- 16:10 Closing remarks for first day and announcement
- 18:00 Banquet

11 June 2024

Chairperson Noritaka Saito, Kyushu University

Chairperson Lifeng Zhang, North China University of Technology

9:00 Interfacial reactions between Al<sub>2</sub>O<sub>3</sub>-based refractories and molten steels with different Mn content

Yutato Kawakami, Kobe Steel, LTD, Japan

9:20 Efficient production in AOD process by proper switching for blowing gas

Shuji Hashimoto, Daido Steel Co., Ltd., Japan

9:40 Experimental and theoretical study on desulfurization mechanism of the molten steel through slags

Lifeng ZHANG, North China University of Technology, China

10:00 Optimal control of inclusions for improved castablity of high carbon chromium bearing steel

Min JIANG, University of Science and Technology Beijing, China

#### 10:20-11:40 **Coffee break**

Chairperson Hiroshi Fukaya, Nippon Tohoku University

Chairperson Min Jiang, University of Science and Technology Beijing

10:40 Evolution behavior and aggregation characteristics of rare earth inclusions in high-quality steel

Bo ZHANG, Northeastern University, China

11:00 Elucidation of non-metallic inclusion evolution mechanism during solidification of molten steel

Hiroyuki Matsuura, The University of Tokyo, Japan

11:20 Investigation of inclusion refinement in molten steel by Mg addition

Kazuki Nishinaka, JFE Steel Corporation, Japan

### 11:40-13:00 **Lunch**

Chairperson Hideyuki Yasuda, Kyoto University

Chairperson Miaoyong Zhu, Northeastern University

13:00 Formation mechanism and control technology for slab surface cracks of micro-alloyed steel during continuous casting and hot charging

Miaoyong ZHU, Northeastern University, China

13:20 Control technology and equipment development for hot charging cracks in micro alloyed steel plate

Chenxi JI, Shougang Group Co., Ltd., China

13:40 Ferrite-austenite transformation during/after solidification in steels observed by time-resolved tomography and X-ray diffractometry

Hideyuki Yasuda, Kyoto University, Japan

14:00 Application of fluorescence imaging for visualization of metallurgical phenomena

Hiroyuki Shibata, Tohoku University, Japan

14:20 Closing remarks

Hideyuki Yasuda, Kyoto University, Japan

# **Plant Tour**

(for Chinese Delegation)

# Tentative Schedule

12 June 2024

Time

9:00	Departure	From Seagaia Convention Center
	3hr. ↓	By Bus
12:00		Communication Center at Oita Works, Nippon Steel Corporation
12:10	1hr.	Lunch
13:10	10min.	Change Clothes
14:50	100min.	PT : Blast Furnace⇒Hot Strip Mill
15:00	10min.	Change Clothes
	20min.	$\downarrow$
15:20		Oita
15:44	1hr.50min.	↓ By Bus
17:35		Kokura

June 13,2024

Time

9:00	Departure	Kokura
	20min.	↓ By Bus
9:20		General Center at Yahata Works, Nippon Steel Corporation
9:30	10min.	Change Clothes
11:10	100min.	PT : Iron making⇒Hot Strip Mill⇒Cold Rolling Plating Plant
11:20	10min.	Change Clothes
	20min.	$\downarrow$
11:40		Kokura
		↓ By Bus
		Fukuoka Airport